Electron. J. Diff. Equ., Vol. 2016 (2016), No. 220, pp. 1-10.

Multiple solutions for possibly degenerate equations in divergence form

Andrea Pinamonti

Via variational methods, we establish the existence of at least two distinct weak solutions for the Dirichlet problem associated to a possibly degenerate equation in divergence form.

Submitted June 22, 2016. Published August 16, 2016.
Math Subject Classifications: 35A01, 35A15.
Key Words: Carnot groups; multiplicity results; variational methods.

Show me the PDF file (245 KB), TEX file for this article.

Andrea Pinamonti
Universitá di Padova
Dipartimento di Matematica Pura ed Applicata
via Trieste 63, 35121 Padova, Italy
email: Andrea.Pinamonti@gmail.com

Return to the EJDE web page